Skip to main content
placeholder image

System estimation of generalized working models. A semiparametric approach

Journal Article


Abstract


  • System estimation of a complete model of m generalized Working equations of the Phillips/Tukey form with unknown exponent function is often unsatisfactory due to computational instability encountered in practical studies. A semiparametric economic-theoretic procedure is proposed. Some illustrations of the new procedure are also given. © 1989.

UOW Authors


  •   Tran, Jimmy Van Hoa. (external author)

Publication Date


  • 1989

Citation


  • Van Hoa, T. (1989). System estimation of generalized working models. A semiparametric approach. Economics Letters, 31(4), 363-366. doi:10.1016/0165-1765(89)90030-X

Scopus Eid


  • 2-s2.0-45349111645

Web Of Science Accession Number


Start Page


  • 363

End Page


  • 366

Volume


  • 31

Issue


  • 4

Abstract


  • System estimation of a complete model of m generalized Working equations of the Phillips/Tukey form with unknown exponent function is often unsatisfactory due to computational instability encountered in practical studies. A semiparametric economic-theoretic procedure is proposed. Some illustrations of the new procedure are also given. © 1989.

UOW Authors


  •   Tran, Jimmy Van Hoa. (external author)

Publication Date


  • 1989

Citation


  • Van Hoa, T. (1989). System estimation of generalized working models. A semiparametric approach. Economics Letters, 31(4), 363-366. doi:10.1016/0165-1765(89)90030-X

Scopus Eid


  • 2-s2.0-45349111645

Web Of Science Accession Number


Start Page


  • 363

End Page


  • 366

Volume


  • 31

Issue


  • 4